# SDR HEEA0011836

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 0292005220
- Condition: Cracked
- Location: Engine Ngv
- Part time: 2,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BEARING P.T. NGV CRACKED AT 6:00 POSITION BEYOND LIMITS.  DURING BORESCOPE INSPECTION OF COMB. CHAMBER SWIRL PLATE, FOUND CRACK OF ABOUT 90 DEGREES.
